MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; ADMIRAL ACP SCREWDRIVER, THREADED

SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; ADMIRAL ACP SCREWDRIVER, THREADED
Model Number AP2-100002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 03 apr 2026, orthofix was made aware of the following event utilizing the seaspine admiral acp system.Per the reporter, the tip of the screwdriver sheared off and became stuck in the screw.The fractured tip remained in the screw and could not be removed.They could only partially slide the locking cover over the screws.The patient was reported to be uninjured.
 
Additional Manufacturer Narrative
H3: instrument has been returned, but outcome of the investigation is still pending.Intraoperative warnings: breakage, slippage, or misuse of instruments or implant components may cause injury to the patient or operative personnel.

Brand Name
ADMIRAL
Common Device Name
ADMIRAL ACP SCREWDRIVER, THREADED
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key25058661
Report Number3012120772-2026-00026
Device Sequence Number21188886
Product Code KWQ
UDI-Device Identifier10889981276775
UDI-Public10889981276775
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K212139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP2-100002
Device Catalogue NumberAP2-100002
Device Lot NumberBT073453C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown